# SDR CA130912006

- Difficulty date: September 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 53,456 hours
- Engine: Pwa JT8D15A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Failed
- Location: Compressor
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON ENGINE THROTTLE UP FOR TAKE OFF CREW REPORTED A BANG ON NR 2 ENGINE WITH HIGH EGT AND LOSS OF THRUST.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE FOUND HP AN LP COMPRESSOR WHEEL/BLADE FAILURE.  ENGINE REPLACED.
